# SDR AALA20130621012

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 42,462 hours, 17,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA LT HAND SEAT TRACK AT STATION 727B & LT BUTTLINE 24.75 HAS CRACKED FASTENER HOLES ON INBOARD & OUTBOARD SIDES.  INSTALLED SPLICE STRAP & ASSOCIATED FILLERS & SHIMS IAW ECO J1707AA & EA B737-53-030347.
